A 31-year-old female asked:
sore throat, ++ redness/ulcers up back/roof mouth. dr gave amox- vomiting &diarrhoea- started shortly after dr. 2 days post anti no change- thoughts?
1 doctor answer
Dr. Martin Raff answered
55 years experience Infectious Disease
Diagnosis: Clearly, without seeing you it is impossible to arrive at an accurate diagnosis. It sounds as if you have a viral infection, possibly due to a coxsackie virus causing herpangina, and the vomiting and diarrhea, either part of the viral infection or a reaction (several possible) to the antibiotic. Ask the doctor whether they tested for strep and the results. If negative, stop amoxicillin.
Answered on Jun 16, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!